x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

Sore behind after sustanon injection


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Sore behind after sustanon injection within the Anabolic Steroids category.

Excerpt: Hello friends... Well I finally decided to do my first cycle. I'm starting out fairly light 300mg a week of each sustanon and deca. Anyway, I injected it, no problem in the glutes but now my behind is sore, actually the side where I injected the sustanon. The side where I injected the deca I can't really feel it much. It's been two days and it's still sore. I heard this is normal with sustanon and I shouldn't be worried. Alright all you experienced users chime in.

Read more or register here to join the discussion below...

Page 1 of 2 12 LastLast
Results 1 to 10 of 14
  1. #1
    All Natural
    Join Date
    Feb 2005
    Posts
    27
    Rep Power
    0

    Sore behind after sustanon injection

    Hello friends...

    Well I finally decided to do my first cycle. I'm starting out fairly light 300mg a week of each sustanon and deca.

    Anyway, I injected it, no problem in the glutes but now my behind is sore, actually the side where I injected the sustanon. The side where I injected the deca I can't really feel it much. It's been two days and it's still sore.

    I heard this is normal with sustanon and I shouldn't be worried. Alright all you experienced users chime in.

  2. #2
    Olympian justinjones1963's Avatar
    Join Date
    Jun 2005
    Location
    The Deep South
    Posts
    2,618
    Rep Power
    130

    Re: Sore behind after sustanon injection

    I've had sus hurt for up to 6-7 days. It all depends where I inject. I have had injects from the same vials not hurt that much to one that hurt my left ass cheek for nearly a week.

    Get a heating pad and massage the area.

    If you want some real fun inject it in your calf muscle.

  3. #3
    Pro Bodybuilder acneman's Avatar
    Join Date
    Aug 2006
    Posts
    1,328
    Rep Power
    64

    Re: Sore behind after sustanon injection

    Quote Quote posted by muscles29
    Hello friends...

    Well I finally decided to do my first cycle. I'm starting out fairly light 300mg a week of each sustanon and deca.

    Anyway, I injected it, no problem in the glutes but now my behind is sore, actually the side where I injected the sustanon. The side where I injected the deca I can't really feel it much. It's been two days and it's still sore.

    I heard this is normal with sustanon and I shouldn't be worried. Alright all you experienced users chime in.
    the one time i used sus it felt like someone had hit my ass with a baseball bat for a week
    what is the concentration of your deca?
    you can mix both into one shot if you can keep it to 3ml and the dilution of the test prop in the sus can give you a less painful injection site and give the other cheek a longer time to recover before injecting again
    good luck

  4. #4
    All Natural
    Join Date
    Feb 2005
    Posts
    27
    Rep Power
    0

    Re: Sore behind after sustanon injection

    The deca is 300 mg/ml.

    Quote Quote posted by acneman
    the one time i used sus it felt like someone had hit my ass with a baseball bat for a week
    what is the concentration of your deca?
    you can mix both into one shot if you can keep it to 3ml and the dilution of the test prop in the sus can give you a less painful injection site and give the other cheek a longer time to recover before injecting again
    good luck

  5. #5
    Elite Bodybuilder cityhick's Avatar
    Join Date
    Nov 2005
    Location
    yourgirlfriendshouse
    Posts
    1,756
    Rep Power
    75

    Re: Sore behind after sustanon injection

    Put both in the same shot bud. It will help. Your first injects will always leave you pretty tight and sore. After 3-4 they wont feel like much of anything. Now prop leaves a good sting. Sit in a hot tub, or message with heating pad helps a lot. Just suck it up.

  6. #6

    Join Date
    Oct 2006
    Posts
    5
    Rep Power
    0

    Re: Sore behind after sustanon injection

    sometimes adter i have used it it has hurt bad but if you get a clean hit ( ie you dont bounce of the skin underlayer ) then you will be fine no pain at all

  7. #7
    Elite Bodybuilder
    Join Date
    Jul 2004
    Location
    land of Oz
    Posts
    1,679
    Rep Power
    73

    Re: Sore behind after sustanon injection

    Thats common with sust don"t worry. Rubbing the injection site and putting heat on it will make it feel better. Congrats on getting thru the first injection

  8. #8
    Registered User druncanwaria's Avatar
    Join Date
    Mar 2006
    Location
    colorado, usa
    Posts
    429
    Rep Power
    0

    Re: Sore behind after sustanon injection

    proboably the prop in the suss

    do u change your pin after you draw? if u blunt the pin in the vial and it doesnt enter the skin easliy i find that sometimes can leave sores even with a little lump behind the site

  9. #9
    Amateur Bodybuilder Kick-Ass Stack's Avatar
    Join Date
    Nov 2005
    Posts
    300
    Rep Power
    94

    Re: Sore behind after sustanon injection

    Quote Quote posted by druncanwaria
    proboably the prop in the suss

    do u change your pin after you draw? if u blunt the pin in the vial and it doesnt enter the skin easliy i find that sometimes can leave sores even with a little lump behind the site

    +1 here. If you're not using a fresh pin you're really missing out.

    I'm about to start sust for the first time too. I've used prop so I don't imagine it will be anything too bad. Course those are the last words of someone that will be here in a week asking about it myself

  10. #10
    Good Broly
    Join Date
    Sep 2006
    Posts
    153
    Rep Power
    62

    Talking Re: Sore behind after sustanon injection

    An old Iron brother once told me... Train legs before poppin sust in the rear... I didnt listen to his advise...Suffice to say I missed my leg workout that week.. I dont know about u guys, but trying to squat the day after a shot of sust wasnt happening... So getting back to ur question, very normal to be extremely sore and tender after a shot of sust....


    Wanna show us ur a tough guy...Inject sust in the same spot again on ur next shot...That'll grow some hair on ur chest..

Similar Threads

  1. sore from injection...not sure how to get rid of it..
    By bigtasty25 in forum Anabolic Steroids
    Replies: 7
    Last Post: 30-May-2006, 08:22 AM
  2. SORE eq injection
    By Cauliflower Ear in forum Anabolic Steroids
    Replies: 11
    Last Post: 15-May-2006, 02:33 AM
  3. sore arm from injection...
    By mattyesco in forum Anabolic Steroids
    Replies: 7
    Last Post: 25-Jun-2003, 05:08 PM
  4. really sore after first injection
    By SmooThy5464 in forum Anabolic Steroids
    Replies: 11
    Last Post: 19-Aug-2002, 04:56 PM
  5. Sore from injection
    By Buffalo Joe in forum Anabolic Steroids
    Replies: 9
    Last Post: 08-Jan-2002, 12:25 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •